# SDR CA150110001

- Difficulty date: January 9, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 9,829 hours
- Engine: Cont IO240A
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Gasket
- Part number: 226053
- Condition: Failed
- Location: Fuel Sender
- Part time: 534 hours
- Component: Fuel Tank
- Component part number: 2228610100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FUEL SENDER REPLACEMENT IT WAS NOTED THAT THE SENDER GASKET WAS SWELLED AND CRACKING. GASKET WAS REPLACED WITH SENDER. SENDER HAD BEEN REPLACED 534 HRS EARLIER IN JULY 2014.
